Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 87, November, 2013

  • Andreas Holtkamp and Lutz Volkmann, "Solution of a Conjecture of Vandell on Decycling Bipartite Tournaments by Deleting Arcs", pp. 3-193
  • Yanfang Zhang and Guoqiang Wang, "Graph designs for 6-circle with two pendant edges", pp. 21-32
  • Anurag Agarwal and Manuel Lopez, "Representation number for complete graphs minus stars", pp. 33-41
  • D. Kuziak, J.A. Rodriguez-Velazquez and I.G. Yero, "Corrections to the article "The metric dimension of graph with pendant edges" [JCMCC 65 (2008), 139-145]", pp. 43-50
  • N. Dehgardi, B. Kheirfam, S.M. Sheikholeslami and O. Favaron, "Roman fractional bondage number of a graph", pp. 51-63
  • Luca Ferrari, "Unimodality and Dyck paths", pp. 65-79
  • Terry A. McKee, "Clique graph characterizations of strongly chordal graphs", pp. 81-85
  • Hongxia Liu and Guizhen Liu, "Binding Number, Minimum Degree for Connected (g,f+1)-factors in Graphs", pp. 87-99
  • Nader Jafari Rad, "Domination critical graphs upon edge subdivision", pp. 101-113
  • Daniel Johnston, Bryan Phinezy and Ping Zhang, "An Edge Bicoloring View of Edge Independence and Edge Domination", pp. 115-136
  • Janusz Dybizbanski, "On some Ramsey numbers of C4 versus K2,n", pp. 137-145
  • T. Tamizh Chelvam and T. Asir, "Domination In The Total Graph Of A Commutative Ring", pp. 147-158
  • Ebubekir Inan, Hasret Yazarli and Mehmet Ali Ozturk, "Homomorphism Theorems In The New View Of Fuzzy Gamma Rings", pp. 159-172
  • Jian-Hua Yin, "A note for integer sequences to be potentially Kr+1-graphic", pp. 173-179
  • Rui Li and Hongyu Liang, "The Complexity of Computing Signed (Total) Domatic Numbers of Graphs", pp. 181-190
  • Michal Adamaszek, "Efficient Enumeration of Graceful Permutations", pp. 191-197
  • S.M. Sheikholeslami and L. Volkmann, "Signed {k}-domatic numbers of graphs", pp. 199-208
  • Elizabeth Arnold, Rebecca Field, Stephen Lucas and Laura Taalman, "Minimal Complete Shidoku Symmetry Groups", pp. 209-228
  • Sizhong Zhou, Qiuxiang Bian and Jiancheng Wu, "A result on fractional ID-k-factor-critical graphs", pp. 229-236
  • Bing Yao, Xiang'en Chen, Ming Yao and Hui Cheng, "On (k,l)-magically total labeling of graphs", pp. 237-253
  • Marilyn Breen, "Generating The Complement Of A Staircase Starshaped Orthogonal Polygon From Staircase Convex Cones ", pp. 254-266
  • Xuemei Liu and You Gao, "Constructing error-correcting pooling designs with singular linear space", pp. 267-274
  • Petros Hadjicostas and Chris Monico, "A re-examination of the Diaconis-Graham inequality", pp. 275-295
  • Fei Deng, "A note on the lower bound for the Ramsey number R(7,9)", pp. 297-302
  • Serge Lawrencenko, "Realizing the Chromatic Numbers and Orders of Spinal Quadrangulations of Surfaces", pp. 303-308
  • Xiangqian Zhou, Bing Yao, Ming Yao and Xiang'en Chen, "On Odd-gracefulness of All Symmetric Trees", pp. 309-319
  • Wyatt J. Desormeaux, Teresa W. Haynes and Lucas van der Merwe, "Graphs and Their Complements With Equal Total Domination Numbers", pp. 321-333

Back to the JCMCC page.